Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ P$-recurrence in topological dynamics


Author: John D. Baum
Journal: Proc. Amer. Math. Soc. 7 (1956), 1146-1154
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082093-0
MathSciNet review: 0082093
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John D. Baum, Asymptoticity in topological dynamics, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 506-519. MR 0065915 (16:503b)
  • [2] R. R. Bernard, Probability in dynamical transformation groups, Duke Math. J. vol. 18 (1951) pp. 307-319. MR 0040596 (12:720b)
  • [3] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Providence, 1955. MR 0074810 (17:650e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082093-0
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society